# SDR SWAA2024042277117

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 20,880 hours, 10,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat 2d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP R/H NR1 HAS A CRACK GREATER THAN 1/4 IN LENGTH. LOCATED AT PASSENGER CABIN SEATROW 2D.  REMOVED AND REPLACED PER [AMM 33-51-15-960-801-NG.
